# SDR HEEA956058

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Worn
- Location: M/R Xmsn
- Part time: 1,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ASSY UNITS WORN OUT.  SERIAL NUMBERS REMOVED ARE 7245, 7246 AND 7203.
